# SDR 2006FA0000442

- Difficulty date: March 23, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N63868
- Make and model: Piper PA-23-250
- Aircraft serial: 277854020
- Engine: Lyc IO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Rt Cabin Side
- Part time: 8,803 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLETE INTERIOR REFURBISHING WAS DONE.  100 HRS AFTER AC WAS RETURNED TO SERV, NOSE AND LT MAIN GEAR WOULD NOT LOCK DOWN, PILOT LANDED WITH ONLY RT GEAR EXTENDED.  HYD FLUID WAS DRIPPING FROM BELLY,  UPON INVESTIGATION, ALUMINUM HYD LINE WAS CHAFED THROUGH BY AILERON CABLE IN FRONT OF MAIN SPAR, UNDER CABIN ENTRANCE DOOR SILL.  SUSPECTED THAT AFTER AC WAS INSP, WHEN DISCREP WERE BEING CLEARED, INTERIOR WORK BEING DONE, PERSONNEL SOMEHOW BENT LINE DOWN TO WHERE IT CONTACTED CABLE.  WHEN PANEL IS REMOVED UNDER DOOR, HYD LINES ARE EXPOSED, LITTLE SUPPT IN THIS AREA, LITTLE CLEARANCE BTWN LINES, CABLES.  LINES, CABLES ON LT SIDE OF CABIN ARE LESS LIKELY TO BE DISTURBED AS AUTOPILOT ROLL SERVO PROTECTS THEM.  (K)
